... the day... I am also on suboxone, which does not make me tired usually. I am on week 4and of the Prozac treatment (tried Wellbutrin, made me panicy/disoriented/blurry vision also paxil which made me so hungry I got sick and almost passed out. The New York Times had a good article @ laziness while taking Prozac is NOT OK and could lead to several "tics" after treatment is stopped, not before, I also tried Viibryd which made my already racing mind go out of control and Seroquel which turns out I have a reaction and my arms and legs jerk around involuntarily) hell I even took a laundry list of bi polar meds and mood stabilizers that slowed my mind down but took my personality away, everyone ELSE loved it but not me.
Anyway, I take Suboxone, am severely depressed and I guess I need an AD with side effects I can handle (my body is a little different than most, I fall asleep taking Adderral and get intense energy from opiates and seem regular AD's only want to make me fat! No sir this only adds to my already depleted positive self image... help from suboxone/AntiDepressant users??